Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

Serbo

Members
  • Content Count

    234
  • Joined

  • Last visited

Everything posted by Serbo

  1. Thanks for your reply Firewatcher. No urine/serum osmolality tests were taken at the hospital, and i presume from 24 hour urine. I have dehydration test scheduled to take place in hospital in a couple of weeks so I'll mention serum copeptin. Thank you for the heads up. I had searched for DI before and saw your posts. What was it that finally got you your H POTS Diagnosis if you dont mind me asking? I really want to get a firm diagnosis asap to get meds so i can get life back on track.
  2. Following a cardiac ablation for concealed WPW I have been diagnosed as having "autonomic dysfunction". By far the most pronounced symptom of mine is what I presume to be episodes of pre-syncope. A very sudden feeling of faintness or dizzyness, sometimes falling, lasts seconds. Naturally a feeling of panic or sudden HR increase is associated with it once the feeling is acknowledged. There is no clear trigger. My arrhythmia(AVRT/SVT/AF) has returned following the ablation, however having had a holter my EP thinks these episodes of pre-syncope are not due to a rouge cardiac arrhythmia. So my question is, what's the mechanism behind Pre-syncope? Taking in to consideration HR and BP is normal(e.g 115/68). I had always thought pre-syncope would be due to one or the other. Or is there more to it? Having just seen an Endo for 24 hour urine and blood tests she's mentioned Diabetes insipidis as a possible cause. I suspect Hyperadrenergic POTS but i'm not sure if these results fit in the norm: sodium 146 (normal range 135-145) plasma osmolality 298 (normal range 285-295) urine osmolality 118 (normal range 80-1200) urine volumes of 7.39 litres and 6.45 litres noradrenaline 391 and 252 (normal range 90-500) liver function tests normal apart from a marginally elevated ALT at 56 (normal range 9-52) urine dopamine 3355 and 2576 (normal range 300-3000) ACTH 19.7, cortisol 421, plasma renin activity 12.1 (upright range 2.64-27.7). Any thoughts appreciated. Thanks!
  3. Does anyone know if a follow up was done to this study br dr grubb? http://www.ncbi.nlm.nih.gov/pubmed/20711750 Can't find anything in net, wondered if this sample saw a recovery
  4. Hi Amber Did you ever get a diagnosis for variant angina? I have had unexplained chest pain for years, to add in to the mix i have costochondritis, GERD and am recovering from a cardiac abalation to so there could be many sources!
  5. By the way Rissy why didn't they ablate? Hi Rissy, thanks for the reply, I was on the same beta blocker for 18 months, taken off it 8 weeks ago after my ablation. So now beta blocker free! Not sure about previous BP history, was never told it was high, hoping it will come down with exercise, am also stressed at the moment with all of this. Already have a mildly enlaged atria from the AF, so don't want an enlarged ventricle! I do get ectopic beats and feel them but not at the same time as these rushes, have worn a holter and awaiting full results. EP looked at one days worth and nothing significant was found apart from tachy, although I'm very aware of extra beats when I get them. Sorry to hear what your going through. What is an MCA? I tolerated Sotalol, known as beta p ace in the US, but got some nasty sides, also was on bisopralol for a while but it caused extra beats and made me feel horrible. Glad to be off them, but want rid of this postural hypertension and tachy so I can return to normal!
  6. Hi Rissy, thanks for the reply, I was on the same beta blocker for 18 months, taken off it 8 weeks ago after my ablation. So now beta blocker free! Not sure about previous BP history, was never told it was high, hoping it will come down with exercise, am also stressed at the moment with all of this. Already have a mildly enlaged atria from the AF, so don't want an enlarged ventricle! I do get ectopic beats and feel them but not at the same time as these rushes, have worn a holter and awaiting full results. EP looked at one days worth and nothing significant was found apart from tachy, although I'm very aware of extra beats when I get them. Sorry to hear what your going through. What is an MCA? I tolerated Sotalol, known as beta p ace in the US, but got some nasty sides, also was on bisopralol for a while but it caused extra beats and made me feel horrible. Glad to be off them, but want rid of this postural hypertension and tachy so I can return to normal!
  7. Thanks Lieze, are you on any meds now to help with BP or the adrenalin surges? Found this link to a Grubb study encompassing people in similar situations. I do get the odd bit of Tachy HR circa 100, but in my case posture doesn't seem to affect it too much. Will try with the breathing slowly and closing eyes, thanks for the tip! The annoying bit is not knowing when they are coming, can be anxious, relaxed, sitting, standing, so strange! http://www.ncbi.nlm....pubmed/20711750
  8. Thanks for your reply! how old were you when you had the ablation and were you on beta blockers before? and can you walk around unrestricted now as I can? I could probably live with this if it wasnt for the adrenalin surges which affect me whilst at work. my friends say i'm like a shark, in that i'm fine as long as I keep moving, but stand or sit still and it all goes wrong!
  9. Hi there, I have seen in some reading that people have developed POTS after cardiac ablations for unrelated problems e.g ablations for AVRT, WPW, AF etc.. As opposed to sinus node ablations for existing POTS. I have recently had an ablation to remove an extra accessory pathway, so AVRT which looked SVT degrading to AF on ECG. I am 25 and male. I wanted to write my experience down to see if it rung true with any members here, and to learn if anyone else has been through anything similar. Apologies in advance for long post! About 18 months ago whilst wearing a holter monitor AF was picked up and diagnosed. I was put on the beta blocker sotalol and was on it for 18 months, right up until my ablation. I was a fit and healthy male, exercising intensively up to 6 times per week. I continued to exercise as normal for about another 6 months until I went in to an irregular rhythm on the treadmill at the cardiologists office, needless to say after that the cardiologist recommended stopping exercise and going for an ablation. So I became pretty much sedentary for about a year, abruptly stopping all exercise and dosing up heavily on the beta blockers. I'm now 8 weeks post ablation and am experiencing some symptoms which have been likened to POTS. Head rushes - experienced pre Ablation rarely but almost daily now. They are split second to a second in length, come out of the blue, no pattern to them really, possibly when nervous system is very stimulated. Feel slightly faint with them and a sensation of falling. I can't work at the moment because of these. Possibly anxiety related? Discomfort when sitting - if I sit in 1 position for over 30 mins begin to feel dizzy and unwell, with a gradual build up of adrenalin. Tachardiya - resting rate varies from 70 to 110 when sitting or lying, not measured on standing. BP changes - 140/82 lying, 122/76 standing. Tinitus - short periods of ringing in ears, used to only get this after night clubbing! Frequent urination and thirst - have always had this pre and post ablation. Ear worms - that is hearing random music in my head, started after ablation Panic attacks/anxiety - had these pre ablation but probably masked by beta blockers, worse now Lowish potassium - pre and post ablation whenever I ended up in hospital always seem to have slightly low K Feel unwell standing for long periods GI problems - have always been a burpy and regurgative person but after I stopped exercising put on omeprozol, still get symptoms daily General periods of light headedness Purple spots in vision at night - pre and post ablation So I wondered if anyone else on here has a similar story to me or same symptoms? ENT doc gave me the all clear, MRI and EEG came back negative, seeing an Endocrinologist next week. EP thinks there's some autonomic dysfunction due to the ablation, beta blocker usage and stress but is hopefully this will dissipate. Returning to exercise slowly, walked for almost 2 hours last night, trying to do this daily. When i stopped exercising I felt the worst so hoping this will help bring normality! Thank you for reading.
×
×
  • Create New...